# SDR DALA2025061104444

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 75,432 hours, 24,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5808 DURING SVC FOUND EXTERIOR OVERWING (LEFT/RIGHT) EMER LIGHTS OUT ALONG WITH LAST 4 ROW EMER LIGHTS OUT. CORRECTIVE ACTION: FOUND LIGHTS TURN ON MOMENTAIRILY BEFORE GOING OFF. REMOVED AND REPLACED BATTERY PACKS M737 (AFT), M11384 (OW RIGHT) AND M11383 (OW LEFT) PER B757 AMM 33-51. LIGHTS OPERATE NORMAL. (7527146)
